Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 202, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 2, 2016, 9:20 PM CDT for 4 counties in Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2016, 9:20 PM CDT (02:20 UTC)
- Expired
- Jun 2, 2016, 10:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeWitt County, TX, Gonzales County, TX, Karnes County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 67 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 607 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted.
561
WUUS54 KEWX 030220
SVREWX
TXC123-177-255-493-030300-
/O.NEW.KEWX.SV.W.0202.160603T0220Z-160603T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
920 PM CDT THU JUN 2 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KARNES COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN DEWITT COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHWESTERN GONZALES COUNTY IN SOUTH CENTRAL TEXAS...
EASTERN WILSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1000 PM CDT
* AT 918 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NIXON...OR
14 MILES EAST OF STOCKDALE...MOVING EAST AT 20 MPH. A SECOND
SEVERE STORM NORTHWEST OF WESTHOFF IS MOVING NORTH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NIXON...SMILEY...CHEAPSIDE...WESTHOFF...COST...HAMON...WRIGHTSBORO AND
SAMPLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2910 9742 2912 9777 2918 9779 2922 9783
2929 9780 2948 9752 2946 9737 2917 9735
TIME...MOT...LOC 0218Z 257DEG 19KT 2922 9772
HAIL...1.00IN
WIND...60MPH
$$
AAT2 follow-up statements
656
WWUS54 KEWX 030236
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
936 PM CDT THU JUN 2 2016
TXC255-493-030245-
/O.CAN.KEWX.SV.W.0202.000000T0000Z-160603T0300Z/
KARNES TX-WILSON TX-
936 PM CDT THU JUN 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KARNES AND
EASTERN WILSON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2910 9742 2911 9762 2929 9770 2948 9752
2946 9737 2917 9735
TIME...MOT...LOC 0235Z 257DEG 19KT 2924 9761
$$
TXC123-177-030300-
/O.CON.KEWX.SV.W.0202.000000T0000Z-160603T0300Z/
DEWITT TX-GONZALES TX-
936 PM CDT THU JUN 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN DEWITT AND SOUTHWESTERN GONZALES COUNTIES...
AT 935 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SMILEY...OR 19
MILES NORTH OF YORKTOWN...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SMILEY...CHEAPSIDE...WESTHOFF...COST...HAMON...WRIGHTSBORO AND SAMPLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2910 9742 2911 9762 2929 9770 2948 9752
2946 9737 2917 9735
TIME...MOT...LOC 0235Z 257DEG 19KT 2924 9761
HAIL...1.00IN
WIND...60MPH
$$
AAT937
WWUS54 KEWX 030252
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
952 PM CDT THU JUN 2 2016
TXC123-177-030301-
/O.EXP.KEWX.SV.W.0202.000000T0000Z-160603T0300Z/
DEWITT TX-GONZALES TX-
952 PM CDT THU JUN 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DEWITT AND
SOUTHWESTERN GONZALES COUNTIES WILL EXPIRE AT 1000 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2910 9742 2911 9762 2929 9770 2948 9752
2946 9737 2917 9735
TIME...MOT...LOC 0250Z 257DEG 19KT 2924 9761
$$
AATWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:36 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 2, 6:36 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 636 PM CDT THU JUN 2 2016 .AVIATION... /00Z TAF Package/ Isolated showers and thunderstorms, winds shifting out of the north, and some MVFR cigs are the main concerns for this TAF period. At this hour showers and thunderstorms are working down the Rio Grande Plains and other storms are moving towards SAT/SSF. For this reason will carry VCTS at SAT/SSF/DRT for part of the evening. It looks like AUS should remain mostly dry other than a few showers moving through the area later this evening. A front has pushed south across the area with northerly winds now prevailing at all terminals. Winds should be light and northerly overnight with a bit more of a northeasterly or easterly component as we get into the day on Friday. Although the upper level low is pulling in some dry air aloft the ground and air at the surface is still moist enough that we should see a round of MVFR status develop towards morning which could stick around through the day. With decent rain chances continuing through the day on Friday, TAF amendments will be made as needed to add or remove mention of precipitation from the terminals. The where and when of the precipitation is still a low confidence forecast beyond about 6 to 12 hours. && .PREV DISCUSSION... /ISSUED 417 PM CDT THU JUN 2 2016/ SHORT TERM (Tonight through Friday Night)... Water vapor imagery shows an upper low currently located over the Southern Edwards plateau and Rio Grande plains this afternoon. At the surface, a cold front was located roughly along a Del Rio to San Marcos to Georgetown line. The above mentioned upper low is forecast to drift slowly northeast through tonight. We are seeing some dry air wrap around the western periphery of this upper low. However, plenty of moisture remains across the region and with saturated soils over most areas, the threat for flash flooding will continue tonight and Friday. Based on recent model data, we have decided to expand the Flash Flood Watch for all of south central Texas into Friday evening. As the deeper moisture remains over the coastal plains and is wrapped northward into the I-35 corridor and portions of the Hill Country, suspect these areas are most at risk for flooding. Farther west into the southern Edwards plateau and Rio Grande plains, we should see less coverage of showers and storms. However, locally heavy rainfall is still a concern as storms will be capable of producing rainfall amounts of 2 inches per hour. For Friday night, the upper low is forecast to reverse course and begin a southward drift. Additional drying in the mid-levels should help reduce rain chances across the Rio Grande plains. However, with higher moisture for points eastward, rain chances remain good for the Hill country, I-35 corridor and especially the coastal plains. LONG TERM (Saturday through Thursday)... The upper low continues to drift southward into deep south Texas through Saturday night. With the stronger upper lift gradually departing, we expect a slow decrease in rain chances through the mentioned period. A drying trend is expected to continue into the middle of the upcoming work week as upper level ridging builds in from the west. Temperatures are generally expected to remain below normal through the forecast period. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 65 80 66 81 67 / 70 60 50 60 40 Austin Bergstrom Intl Airport 65 80 65 81 67 / 70 60 50 60 40 New Braunfels Muni Airport 65 81 65 81 67 / 60 50 50 60 40 Burnet Muni Airport 63 77 64 78 64 / 70 60 50 60 30 Del Rio Intl Airport 66 87 67 86 67 / 40 20 20 40 30 Georgetown Muni Airport 64 78 64 79 65 / 70 60 60 60 30 Hondo Muni Airport 64 83 66 82 67 / 50 40 40 60 30 San Marcos Muni Airport 65 80 65 81 67 / 60 60 50 60 40 La Grange - Fayette Regional 67 81 67 81 68 / 70 60 60 70 40 San Antonio Intl Airport 66 81 66 81 67 / 50 50 50 60 40 Stinson Muni Airport 66 83 68 82 69 / 50 50 50 60 40 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday evening for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet... Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio... Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr... Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis... Uvalde...Val Verde...Williamson...Wilson...Zavala. && Mesoscale/Aviation...Treadway Synoptic/Grids...17 Public Service/Data Collection...33
Hazardous weather outlook, Jun 2, 3:26 PM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 326 PM CDT THU JUN 2 2016 TXZ171>173-183>194-202>209-217>225-228-032030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 326 PM CDT THU JUN 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY AFTERNOON FOR ALL OF SOUTH CENTRAL TEXAS. ADDITIONAL STORMS ARE POSSIBLE OVERNIGHT TONIGHT AND ARE CAPABLE OF PRODUCING BRIEF HEAVY RAINS WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON FRIDAY INTO SATURDAY WILL BECOME MORE ISOLATED TO SCATTERED ON SUNDAY. LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL SHOULD WANE BY NEXT WEEK. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS COULD BRIEFLY BECOME STRONG TO SEVERE WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES ON IMPACTS AND POTENTIAL HAZARDS DURING THIS WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Jun 2, 7:31 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM FLASH FLOOD 1 SW CASTLE HILLS 29.51N 98.53W
06/02/2016 BEXAR TX CITY OFFICIAL
WATER RESCUE AT 410 AND VANCE JACKSON
&&
EVENT NUMBER EWX1600562
CVPLocal storm report, Jun 2, 7:46 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
746 PM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL 1 SW VON ORMY 29.28N 98.67W
06/02/2016 M0.88 INCH BEXAR TX PUBLIC
&&
EVENT NUMBER EWX1600563
CVPLocal storm report, Jun 2, 7:59 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
759 PM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 1 NW SAN ANTONIO 29.44N 98.50W
06/02/2016 M1.00 INCH BEXAR TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1600564
CVPSpecial weather statement, Jun 2, 8:04 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 804 PM CDT THU JUN 2 2016 TXZ205-207-221-223-030145- WILSON TX-GUADALUPE TX-GONZALES TX-BEXAR TX- 804 PM CDT THU JUN 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BEXAR...SOUTHWESTERN GONZALES...SOUTHWESTERN GUADALUPE AND WILSON COUNTIES UNTIL 845 PM CDT... AT 803 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LA VERNIA...OR 13 MILES NORTH OF FLORESVILLE...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLORESVILLE...POTH...STOCKDALE...KOSCIUSKO...NIXON...ST. HEDWIG... ELMENDORF...LA VERNIA...NEW BERLIN...CALAVERAS LAKE...SUTHERLAND SPRINGS... PANDORA...ZUEHL...ADKINS...CANADA VERDE AND PARITA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2922 9837 2950 9816 2929 9765 2899 9805 TIME...MOT...LOC 0103Z 294DEG 26KT 2933 9822 AAT
Special weather statement, Jun 2, 8:28 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
828 PM CDT THU JUN 2 2016
TXZ205-220>222-030215-
WILSON TX-KARNES TX-ATASCOSA TX-BEXAR TX-
828 PM CDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BEXAR...WEST
CENTRAL KARNES...SOUTHWESTERN WILSON AND ATASCOSA COUNTIES UNTIL 915
PM CDT...
AT 828 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES WEST OF FLORESVILLE TO CHARLOTTE.
MOVEMENT WAS SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PLEASANTON...JOURDANTON...POTEET...CHARLOTTE...CHRISTINE...CAMPBELLTON...
LEMING...MCCOY...DOBROWOLSKI...DAVIS...PEGGY...COY CITY...ESPEY...AMPHION...
COUGHRAN...DEWEESVILLE...FASHING AND GRAYTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2864 9834 2864 9866 2879 9880 2900 9880
2922 9839 2899 9805 2890 9794 2878 9809
2878 9810 2861 9833
TIME...MOT...LOC 0128Z 303DEG 21KT 2909 9831 2886 9872
AATSpecial weather statement, Jun 2, 8:42 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
842 PM CDT THU JUN 2 2016
TXZ207-221>224-030230-
WILSON TX-GUADALUPE TX-DE WITT TX-KARNES TX-GONZALES TX-
842 PM CDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KARNES...NORTHWESTERN
DEWITT...SOUTHWESTERN GONZALES...SOUTHEASTERN GUADALUPE AND WILSON
COUNTIES UNTIL 930 PM CDT...
AT 841 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER STOCKDALE AND FLORESVILLE...MOVING SOUTHEAST AT
25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GONZALES...FLORESVILLE...KARNES CITY...POTH...STOCKDALE...KOSCIUSKO...
NIXON...FALLS CITY...SMILEY...CHEAPSIDE...GILLETT...PANDORA...SUTHERLAND
SPRINGS...WESTHOFF...CESTOHOWA...WRIGHTSBORO...PANA MARIA...COTTON PATCH...
MONTHALIA AND NEW DAVY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2912 9827 2951 9798 2949 9744 2908 9736
2895 9760 2888 9794
TIME...MOT...LOC 0141Z 303DEG 20KT 2920 9793
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:04 PM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Jun 2, 7:18 PM CDT | Areal Flood Advisory | EWX | Bexar, Medina | 3 hr |
| Jun 2, 7:27 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 63 min |
| Jun 2, 7:29 PM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| Jun 2, 8:04 PM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| Jun 2, 8:28 PM CDT | Special Weather Statement | EWX | Atascosa | 47 min |
| Jun 2, 8:40 PM CDT | Areal Flood Advisory | EWX | Atascosa, Wilson | 2 hr |
| Jun 2, 8:42 PM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes, Wilson | 48 min |
| Jun 2, 9:39 PM CDT | Special Weather Statement | EWX | DeWitt | 51 min |
| Jun 2, 10:08 PM CDT | Special Weather Statement | EWX | Lavaca | 52 min |
| Jun 2, 10:33 PM CDT | Areal Flood Advisory | EWX | DeWitt | 117 min |
| Jun 2, 10:53 PM CDT | Special Weather Statement | EWX | Lavaca | 52 min |
| Jun 3, 8:39 AM CDT | River Flood Warning | EWX | Fayette | 3 days |
| Jun 3, 11:31 AM CDT | River Flood Warning | EWX | Karnes | 56 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.